RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ivanova, Elena Pavlovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:290
Abstract pages:450
Full texts:161
References:62
Candidate of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person85263
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. E. P. Ivanova, “On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments”, Mat. Zametki, 105:1 (2019),  145–148  mathnet  elib; Math. Notes, 105:1 (2019), 140–144  isi  scopus
2016
2. E. P. Ivanova, “On coercivity of differential-difference equations with incommensurable shifts of arguments”, CMFD, 62 (2016),  85–99  mathnet
3. E. P. Ivanova, “Continuous dependence of solutions of boundary-value problems for differential-difference equations on shifts of the argument”, CMFD, 59 (2016),  74–96  mathnet
4. E. P. Ivanova, “Elliptic differential-difference equations with incommensurable shifts of argumentsts”, Eurasian Math. J., 7:3 (2016),  33–40  mathnet  isi
2015
5. E. P. Ivanova, “The damping problem for a mixed differential-difference equation”, CMFD, 57 (2015),  65–70  mathnet; Journal of Mathematical Sciences, 225:2 (2017), 220–225

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019